# SDR UPS03841036

- Difficulty date: July 6, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  LONGERON 17R CRACKED AT STA 1770-1780 (INSIDE DOOR 60).  REMOVED LONG 17RT TO FOM, FABBED NEW -35 SPLICE DOUBLER IAW DAC DWG 5 649327.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  LOCATED, DRILLED, DEBURRED AND INSTALLED NEW LONG 17 RT IAW DAC DWG 5649327.
